Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 237, NWS Atlanta, GA

March 5, 2020Coweta County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 5, 2020, 10:30 AM EST for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Mar 5, 2020, 10:30 AM EST (15:30 UTC)
Expired
Mar 6, 2020, 1:11 PM EST
In force
27 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek at Highway 85 near Senoia (LING1). The gauge peaked at 10.63 ft at Mar 6, 2020, 12:00 AM EST.

actionminormoderate101503/0503/0603/07
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

839 
WGUS42 KFFC 051530
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1030 AM EST Thu Mar 5 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC077-113-255-060528-
/O.NEW.KFFC.FL.W.0237.200305T1530Z-000000T0000Z/
/LING1.1.ER.200305T1501Z.200305T1501Z.000000T0000Z.NO/
1030 AM EST Thu Mar 5 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Line Creek near Senoia.
* From this morning until further notice.
* At 10 AM Thursday the stage was 9.8 feet and rising.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.
  

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$
3 follow-up statements
459 
WGUS82 KFFC 060238
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
938 PM EST Thu Mar 5 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Turkey Creek near Byromville affecting Dooly County 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC063-113-255-061638-
/O.EXT.KFFC.FL.W.0233.000000T0000Z-200307T0224Z/
/LOVG1.1.ER.200306T0454Z.200306T1200Z.200306T2024Z.NO/
938 PM EST Thu Mar 5 2020

...Flood Warning extended until Friday evening...

The Flood Warning continues for
  The Flint River near Lovejoy.
* From tonight until Friday evening.
* At 9 PM Thursday the stage was estimated to be around 11 feet, and 
  rising.
* Minor flooding is forecast to develop.
* Flood stage is 12 feet.
* At 11 feet, bankfull conditions occur with high water spreading out 
  into the flood plain.

  At 12 feet, flood Stage is reached and minor flooding occurs. 
  Flooding of Rivers Edge Golf Course begins and several holes and 
  fairways will flood. Flooding of some yards begins upstream of the 
  gage between Upper Riverdale Road and Highway 138.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC077-113-255-061638-
/O.CON.KFFC.FL.W.0237.000000T0000Z-000000T0000Z/
/LING1.1.ER.200305T1501Z.200306T0201Z.000000T0000Z.NO/
938 PM EST Thu Mar 5 2020

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 9 PM Thursday the stage was 10.6 feet, and rising.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 10 feet.
* At 10 feet, minor flooding of the natural flood plain begins which 
  primarily affects agricultural and wooded areas. A small dirt 
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.
  

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$

GAC113-255-061638-
/O.EXT.KFFC.FL.W.0221.000000T0000Z-200308T1430Z/
/GRFG1.1.ER.200305T1530Z.200306T1200Z.200308T0830Z.NO/
938 PM EST Thu Mar 5 2020

...Flood Warning extended until Sunday morning...

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Sunday morning.
* At 845 PM Thursday the stage was 12.8 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 14.7 feet Friday 
  morning. The river will fall below flood stage Sunday morning.
* At 13 feet, minor flooding continues in the woodlands, fields and 
  pastures upstream and downstream from the gage on Georgia Highway 
  16, or Newnan Road. The backyards of homes at the end of Landing Way 
  upstream from the bridge will begin to flood.

  At 15 feet, minor flooding expands further into the woodlands, 
  fields and pastures upstream and downstream from the gage on Georgia 
  Highway 16, or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around two 
  feet of water.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-061638-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200309T0800Z/
/CLUG1.2.ER.200305T0030Z.200306T1200Z.200309T0200Z.NO/
938 PM EST Thu Mar 5 2020

...Flood Warning extended until late Sunday night...

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until late Sunday night.
* At 915 PM Thursday the stage was 23.4 feet, and rising.
* Minor flooding is occurring, and moderate flooding is forecast to 
  develop.
* Flood stage is 18 feet.
* The river will continue rising, reaching near 25.1 feet Friday 
  morning. The river will fall below flood stage Sunday.
* At 24 feet, minor flooding expands further into the woodlands and 
  fields along the river upstream and downstream from the gage on U.S. 
  Highway 19. The flood waters will be up to 6 feet deep over the top 
  of the boat ramp and cover a portion of the access road by the 
  bridge on the Taylor County side of the river.

  At 25, moderate flooding begins. The access Road to the boat ramp 
  and the parking lot to the boat ramp flood. In addition, flooding of 
  most of the land at the bend of the river upstream develops.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC093-061638-
/O.EXT.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.200304T2256Z.200305T0945Z.000000T0000Z.NO/
938 PM EST Thu Mar 5 2020

...Flood Warning extended until further notice...

The Flood Warning continues for
  The Turkey Creek near Byromville.
* Until further notice.
* At 845 PM Thursday the stage was 10.9 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 10 feet.
* Between 10 and 11 feet, minor flooding of woodlands occurs upstream 
  and downstream from the stream gage on Georgia Highway 90. Portions 
  of creek access roads and low lying areas will be flooded.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$

GAC217-247-060308-
/O.CAN.KFFC.FL.W.0238.000000T0000Z-200307T0000Z/
/MYRG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
938 PM EST Thu Mar 5 2020

The Flood Warning is cancelled for
  The Yellow River near Conyers below Milstead.
* This takes effect immediately.
* Until Friday evening.
* At 9 PM Thursday the stage was 10.2 feet, and rising.
* Flood stage is 11 feet.
* The river will continue to rise, reaching near 10.9 feet early 
  Friday, then begin to fall.
* Between 10 and 11 feet, bankfull conditions occur upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. 
  Portions of Sockwell Road by the river in Newton County will be 
  around one to two feet under water.
  

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
598 
WGUS82 KFFC 060901
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
401 AM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Georgia...
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Turkey Creek near Byromville affecting Dooly County 


GAC063-113-255-062301-
/O.CON.KFFC.FL.W.0233.000000T0000Z-200307T0224Z/
/LOVG1.1.ER.200306T0801Z.200306T1200Z.200306T2024Z.NO/
401 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Flint River near Lovejoy.
* From early this morning until this evening.
* At 330AM Thursday the stage was estimated around 12.4 feet...and 
  rising.
* Nonflood flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding of Rivers Edge Golf Course begins. Several holes and 
  fairways will flood. Flooding of some yards begins upstream of gage
  between Upper Riverdale Road and Highway 138.

  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC077-113-255-062301-
/O.CON.KFFC.FL.W.0237.000000T0000Z-000000T0000Z/
/LING1.1.ER.200305T1501Z.200306T0601Z.000000T0000Z.NO/
401 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 3AM Friday the stage was 10.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.

  

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$

GAC113-255-062301-
/O.CON.KFFC.FL.W.0221.000000T0000Z-200308T1430Z/
/GRFG1.1.ER.200305T1530Z.200306T1200Z.200308T0830Z.NO/
401 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Sunday morning.
* At 2AM Friday the stage was 13.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 14.7 feet by this morning. 
  The river will fall below flood stage Sunday morning.
* At 15 feet...Minor flooding expands further into the woodlands...
  fields and pasture upstream and downstream from the gage on Georgia
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 
  two feet of water.

  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-062301-
/O.CON.KFFC.FL.W.0222.000000T0000Z-200309T0845Z/
/CLUG1.1.ER.200305T0030Z.200306T1800Z.200309T0245Z.NO/
401 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until late Sunday night.
* At 03AM Friday the stage was 23.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* The river will continue rising to near 23.8 feet by this afternoon.
  The river will fall below flood stage Sunday before midnight.
* At 24 feet...Minor flooding expands further into the woodlands 
  and fields along the river upstream and downstream from the gage on
  U.S. Highway 19. The flood waters will be up to 6 feet deep over 
  the top of the boat ramp and cover a portion of the access road by 
  the bridge on the Taylor County side of the river.

  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC093-062301-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.200304T2256Z.200305T0945Z.000000T0000Z.NO/
401 AM EST Fri Mar 6 2020

The Flood Warning continues for
  The Turkey Creek near Byromville.
* Until further notice.
* At 3AM Friday the stage was 10.6 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 11 feet...Minor flooding expands into the woodland areas 
  upstream and downstream from the stream gage on Georgia Highway 90.
  Larger portions of creek access roads will flood.

  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$
230 
WGUS82 KFFC 061811
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
111 PM EST Fri Mar 6 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties

 
GAC077-113-255-061841-
/O.CAN.KFFC.FL.W.0237.000000T0000Z-200306T1811Z/
/LING1.1.ER.200305T1501Z.200306T0601Z.200306T1709Z.NO/
111 PM EST Fri Mar 6 2020

The Flood Warning is cancelled for
  The Line Creek near Senoia.
* This takes effect immediately.
* At 12 PM Friday the stage was 9.9 feet, and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 6:54 AM EST, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 5, 6:54 AM EST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
654 AM EST Thu Mar 5 2020

.UPDATE...

Updated for the 12Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 402 AM EST Thu Mar 5 2020/

SHORT TERM /Today through Friday/...
Conditions across north and central Georgia today will be
characterized by an upper level shortwave disturbance and associated
surface low currently moving northeastward from the north-central
Gulf of Mexico towards the forecast area. Strong isentropic lift
ahead of this approaching system is producing a shield of widespread
precipitation focused over north Georgia as the short term period
begins. The surface low will move into the Florida Panhandle/south
Alabama this morning and continue into south Georgia by early
afternoon. With widespread precipitation ahead of the low,
categorical PoPs are expected to redevelop across the forecast area
by mid-morning and remain into the afternoon. The low pressure
system will then shift eastward towards the Atlantic Coast during
the afternoon hours today, with rain and thunderstorms expected to
diminish from west to east. Some trailing rain is expected to
linger on the backside of the low during the late afternoon and
early evening, so PoPs have been increased during the late
afternoon and evening. Precipitation associated with this low is
expected to come to an end by midnight.

Another 1 to 2 inches of rainfall is expected across much of the
forecast area today, with the exception of the far northern tier,
where less than an inch is expected. Rainfall amounts have been
trended slightly upwards from the WPC guidance, generally along and
to the immediate south of the I-20 corridor, in order to better
capture current radar observations and near-term trends. Because of
the additional rainfall forecast throughout the day and the
lingering rain anticipated behind the surface low in the afternoon,
the Flash Flood Watch continues over central and portions of north
Georgia and has been extended through 00Z Friday. The persistent
warm and moist airmass over the area will allow for sufficient
instability to support isolated thunderstorms across the forecast
area today, primarily across central Georgia. A strongly sheared
environment ahead of the approaching low, with low-level shear
values of 25-35 kts and deep-layer shear of 70-80 kts, will
furthermore allow for a few thunderstorms in our far southern tier
to become strong to marginally severe, capable of producing strong,
gusty winds. A brief tornado also cannot be ruled out with any
severe thunderstorms that occur.

Long-awaited relief from the rain is expected to arrive on Friday
morning. After the precipitation comes to an end, northwesterly
upper level flow will develop over the forecast area and surface
high pressure will begin to build in over the southeastern CONUS.
These conditions will lead to a cool and dry day on Friday, with
high temperatures about 6-10 degrees below climatological normals,
in the 50s and low 60s across north and central Georgia in the
afternoon. Breezy winds are possible throughout the day on Friday,
particularly in the afternoon hours, with northwesterly winds
anticipated to gust to 20-25 kts.

King

LONG TERM /Friday Night through Wednesday/...
The first half of the extended portion of the forecast will be
dominated by high pressure and dry conditions. However, unsettled
weather returns for the latter half of the extended forecast. The
models are starting come into better agreement for the mid to late
week period.

The pressure gradient should begin to relax overnight Friday as a
strong low pressure continues to move off the Middle Atlantic coast
and high pressure builds in from the west. The high center will
meander overhead Saturday and then begin to push offshore for Sunday
into early Monday. The high moves further offshore on Tuesday as a
frontal system moves into the Lower Mississippi River Valley. The
flow ahead of the front will turn southerly off of the GOMEX and the
return of low level moisture is anticipated.

There isn't a lot of push for the front, and it should become more
east-west oriented by the middle of next week and oriented along
near the TN/NC/GA border and remain nearly stationary through the
end of the week. The boundary will tend to be the focus of
precipitation for mid to late next week.

NListemaa

AVIATION... 06Z Update...

Widespread showers are ongoing across north Georgia and are
expected to redevelop over central Georgia by 12Z, and are
will continue until pushing eastward out of the forecast area
between 18Z and 00Z. Some isolated thunderstorms are also expected
throughout the day, with the greatest chances at CSG/MCN. VFR
ceilings are in place across all TAF sites and are anticipated to
lower to MVFR by 08-09Z, then IFR or lower by 12Z. IFR conditions
will then hold until until 20Z before steadily improving to VFR by
02Z. E to NE winds at 5-10 kts will increase 10-14 kts with gusts
up to 20 kts by 16Z, decreasing in magnitude and shifting to NW
around 02-03Z.

//ATL Confidence...06Z Update...

Medium confidence on all elements.

King

&&

.AVIATION...
12Z Update...
Widespread showers are ongoing across alL TAF sites, and are
expected to continue into the afternoon hours before diminishing
after 22-23Z. TSRA is also possible across CSG/MCN, with TEMPO
groups introduced at each to account for the possibility. Isolated
TSRA also cannot be ruled out at the metro TAF sites and AHN, but
confidence is not high enough to include at those sites. IFR
conditions are in place at the metro ATL sites and AHN and is
expected to develop over CSG/MCN by 14Z. Ceilings should start
improving after 02Z, reaching VFR at 04Z. NE winds at 9-12 kts
with gusts up to 20 kts after 16Z will diminish overnight and
shift to NW by 03-04Z. Winds during the day Friday will be
between 12-16 kts with gusts up to 25 kts.

//ATL Confidence...12Z Update...

Medium confidence on TSRA/timing of ceilings and precipitation.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          52  41  56  31 / 100  30   0   0
Atlanta         52  41  53  32 /  90  20   0   0
Blairsville     49  36  44  26 /  90  20   5   5
Cartersville    53  39  53  30 /  90  20   0   5
Columbus        58  44  61  34 /  90  20   0   0
Gainesville     50  40  52  30 /  90  20   0   0
Macon           55  43  60  33 / 100  30   0   0
Rome            54  39  54  30 /  90  10   0   5
Peachtree City  54  41  56  31 /  90  20   0   0
Vidalia         58  46  63  35 /  90  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for the following zones:
Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp...
DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Paulding...Peach...Pike...Pulaski...Putnam...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...King
LONG TERM....NListemaa
AVIATION...King
Hazardous weather outlook, Mar 5, 5:22 AM EST, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
522 AM EST Thu Mar 5 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
522 AM EST Thu Mar 5 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Flash Flood Watch remains in effect through 7PM this evening for
much of north and central Georgia. Moderate to locally heavy
rainfall will continue today with widespread rainfall amounts of
1 to 2 inches likely. Locally higher amounts are possible. With
high streamflows and already saturated soils, runoff from this
additional rain will only exacerbate ongoing flooding issues.

An isolated strong to marginally severe storm is possible today
as a low pressure system moves east across the Southeast states.
The primary hazards will be damaging wind gusts. An isolated brief
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 5, 8:42 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 AM EST THU MAR 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      LUMBER CITY             31.93N  82.68W
03/04/2020                   TELFAIR            GA   SOCIAL MEDIA

            RECIEVED A PHOTO VIA SOCIAL MEDIA OF FLOODING ACROSS
            THE ROAD IN DOWNTOWN LUMBER CITY. THE PHOTO WAS TAKEN AT
            THE INTERSECTION OF MAIN STREET AND GOLDEN ISLE PKWY.

&&

EVENT NUMBER FFC2000248

TV
Local storm report, Mar 5, 9:29 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EST THU MAR 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 S POPE CITY           32.03N  83.50W
03/04/2020                   WILCOX             GA   SOCIAL MEDIA

            RECIEVED PHOTOS VIA SOCIAL MEDIA OF SR-112 WASHED OUT
            BETWEEN REBECCA AND ROCHELLE GEORGIA. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER FFC2000249

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 8:35 PM ESTRiver Flood WarningFFCTelfair33 hr
Mar 4, 10:07 PM ESTAreal Flood WarningFFCStewart, Sumter, Webster6 hr
Mar 4, 10:27 PM ESTAreal Flood WarningFFCCrisp, Dodge, Dooly, Montgomery, Pulaski, Telfair and 3 more6 hr
Mar 5, 1:44 AM ESTRiver Flood WarningFFCPulaski21 days
Mar 5, 2:25 AM ESTRiver Flood WarningFFCBleckley, Pulaski8 days
Mar 5, 2:42 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee70 hr
Mar 5, 4:05 AM ESTRiver Flood WarningFFCForsyth, Fulton46 hr
Mar 5, 4:56 AM ESTRiver Flood WarningFFCTelfair, Wheeler4 days
Mar 5, 5:02 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding34 hr
Mar 5, 5:39 AM ESTRiver Flood WarningFFCForsyth19 hr
Mar 5, 7:38 AM ESTRiver Flood WarningFFCTroup33 hr
Mar 5, 8:49 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson48 hr
Mar 5, 2:34 PM ESTRiver Flood WarningFFCNewton, Rockdale28 hr
Mar 5, 3:06 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more28 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.